RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2017, том 14, страницы 620–628 (Mi semr810)  

Математическая логика, алгебра и теория чисел

Some classical number sequences in control system design

A. V. Chekhonadskikh

Novosibirsk State Technical University, pr. K. Marx, 20, 630073, Novosibirsk, Russia

Аннотация: Algebraic tools of LTI control systems design need graphical and analytical structures which depend on dimension of their control parameter space. Essential elements for optimal low-order control systems are the least stable system poles, i.e. the rightmost on the complex plane characteristic roots. Their mutual location is described by critical root diagrams; the algebraic design procedure uses the root polynomials, i.e. factors of characteristic polynomials, which involve only the rightmost poles. From a theoretical point of view it is important to know the dependence between control space dimension and numbers of arising object sets and their asymptotics; they are represented by Fibonacci numbers and partial sums of Euler partitions. From a practical design point of view we need complete lists of required diagrams and polynomials; so we specify the recursive procedure to build a root polynomial list for each control parameter dimension.

Ключевые слова: LTI control systems, system pole, relative stability, Hurwitz function, critical root diagram, root polynomial, Fibonacci numbers, Euler partitions.

DOI: https://doi.org/10.17377/semi.2017.14.053

Полный текст: PDF файл (662 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 511.623.3
MSC: 34E10,49N35
Поступила 20 февраля 2017 г., опубликована 11 июля 2017 г.
Язык публикации: английский

Образец цитирования: A. V. Chekhonadskikh, “Some classical number sequences in control system design”, Сиб. электрон. матем. изв., 14 (2017), 620–628

Цитирование в формате AMSBIB
\RBibitem{Che17}
\by A.~V.~Chekhonadskikh
\paper Some classical number sequences in control system design
\jour Сиб. электрон. матем. изв.
\yr 2017
\vol 14
\pages 620--628
\mathnet{http://mi.mathnet.ru/semr810}
\crossref{https://doi.org/10.17377/semi.2017.14.053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407792200053}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr810
  • http://mi.mathnet.ru/rus/semr/v14/p620

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:72
    Полный текст:12
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019